The Byzantine Forum
Newest Members
Sergiusz, zeroneet, Atomic Parakeet 1, Anna777, HeraclitusTheObscu
5,830 Registered Users
Who's Online Now
0 members (), 62 guests, and 25 robots.
Key: Admin, Global Mod, Mod
Latest Photos
Holy Saturday from Kirkland Lake
Holy Saturday from Kirkland Lake
by Veronica.H, April 24
Byzantine Catholic Outreach of Iowa
Exterior of Holy Angels Byzantine Catholic Parish
Church of St Cyril of Turau & All Patron Saints of Belarus
Byzantine Nebraska
Byzantine Nebraska
by orthodoxsinner2, December 11
Forum Statistics
Forums26
Topics35,141
Posts414,754
Members5,830
Most Online3,380
Dec 29th, 2019
Previous Thread
Next Thread
Print Thread
Page 1 of 2 1 2
#362962 04/12/11 03:30 PM
Joined: Nov 2001
Posts: 10,930
Member
OP Offline
Member
Joined: Nov 2001
Posts: 10,930
Hey Y'all,

He is in the hospital again, this time with vertigo, really bad. They are running tests, don't have results yet. He is out of it, they are keeping him sudated pretty much.

God is in control and on His throne, and cares for all men and women biggrin I gotta run. I don't get to post as much as I use too, however, the petitions for prayer are always in my prayers.

love you,
rose

Joined: Oct 2002
Posts: 4,225
Likes: 1
Member
Offline
Member
Joined: Oct 2002
Posts: 4,225
Likes: 1
My humble prayers will continue for you and Deacon Stan...

Joined: Nov 2005
Posts: 1,441
Likes: 1
J
Job Offline
Cantor
Member
Offline
Cantor
Member
J
Joined: Nov 2005
Posts: 1,441
Likes: 1
Prayers

Joined: Jan 2003
Posts: 10,951
Moderator
Member
Offline
Moderator
Member
Joined: Jan 2003
Posts: 10,951
Vertigo is very, very scary and destroys the quality of life. I am sometimes surprised at how unsympathetic folks can be when hearing about it...if they knew what it felt like they wouldn't be!

Hopefully it will be resolved soon...(inner ear?)

My earnest and heartfelt prayers for Deacon Stan...through the intercessions of our blessed Mother of God and all the saints he holds dear...AMEN!

Joined: Oct 2003
Posts: 10,079
Likes: 11
Global Moderator
Member
Offline
Global Moderator
Member
Joined: Oct 2003
Posts: 10,079
Likes: 11
Prayers for Deacon Stan, that he be healed of his infirmities and restored to the arms of his loving family, our sister, Pani Rose, and his children and grandchildren.


"One day all our ethnic traits ... will have disappeared. Time itself is seeing to this. And so we can not think of our communities as ethnic parishes, ... unless we wish to assure the death of our community."
Joined: Nov 2001
Posts: 1,231
Member
Offline
Member
Joined: Nov 2001
Posts: 1,231
Prayers.

Joined: Nov 2001
Posts: 1,133
Member
Offline
Member
Joined: Nov 2001
Posts: 1,133
Prayers

Joined: Nov 2001
Posts: 1,760
Member
Offline
Member
Joined: Nov 2001
Posts: 1,760
My humble prayers and on behalf of the Archeparchial deacons.

Joined: Nov 2001
Posts: 10,930
Member
OP Offline
Member
Joined: Nov 2001
Posts: 10,930
Thank you so much for your prayers.

The medications have caused him to hilucinate really bad, which they have taken him off of them. He has not slept for three days now. The doctors hope it will be a few days and then he will go back to his normal disposition.

Life is crazy!

Yes, God is so merciful, he sent a dear sister to spend time praying with us yesterday, the priest to anoint him, children to be there and care. Things have been happening so fast, till we have not told anyone he is in the hospital. So God is good!

Joined: Apr 2004
Posts: 2,532
Member
Offline
Member
Joined: Apr 2004
Posts: 2,532
prayers for both of you..

God's peace be with.

Joined: Nov 2001
Posts: 10,930
Member
OP Offline
Member
Joined: Nov 2001
Posts: 10,930
It is like Mark 5:15 ....sitting there clothed and in his right mind....

And the meds have worked their way out of his system. Fr. Frank came and anointed him this evening and brought him Eucharist! God is so good.

It was like three days in a wicked hell, to put it mildly. Medications are amazing things, they do so much good, but for some people they can do so much harm. Thanks be to God it was not permanant.

Get this!!! The doctor told us late this afternoon, that there is a hormone in his brain, which is too HIGH, too much of it is there, I think it is from the hypo-thylmus. (do'nt know how to spell it) Anyway, because this hormone is so high, it tells them that the thyroid in the neck is not working. So they have sent the blood work out - I guess it is not done there - so we may have our answer.

GLORY TO GOD!

Joined: Nov 2001
Posts: 10,930
Member
OP Offline
Member
Joined: Nov 2001
Posts: 10,930
Maybe this is why no one can tell us why he is in kidney failure. Maybe he really isn't in kidney failure....

Thyroid hormones control the rate at which your kidneys can do their filtration work; thus, if thyroid function is impaired then kidney function is similarly impaired. Thyroid hormones are involved in the development and growth of the kidneys.

VERY INTERESTING!

Joined: Oct 2003
Posts: 10,079
Likes: 11
Global Moderator
Member
Offline
Global Moderator
Member
Joined: Oct 2003
Posts: 10,079
Likes: 11
Prayers for Deacon Stan and his family continue, that his condition be diagnosed correctly, that recovery be swift and certain, and that God grant him many years.


"One day all our ethnic traits ... will have disappeared. Time itself is seeing to this. And so we can not think of our communities as ethnic parishes, ... unless we wish to assure the death of our community."
Joined: Nov 2001
Posts: 10,930
Member
OP Offline
Member
Joined: Nov 2001
Posts: 10,930
He has NO thyroid function! That explains a lot.

Joined: Nov 2001
Posts: 1,760
Member
Offline
Member
Joined: Nov 2001
Posts: 1,760
Continued prayers for Fr Deacon Stan and family and for positive diagnosis. Don't take calcium suppliments with he thyroid medicine; it dilutes it.

Page 1 of 2 1 2

Moderated by  Alice, Father Anthony 

Link Copied to Clipboard
The Byzantine Forum provides message boards for discussions focusing on Eastern Christianity (though discussions of other topics are welcome). The views expressed herein are those of the participants and may or may not reflect the teachings of the Byzantine Catholic or any other Church. The Byzantine Forum and the www.byzcath.org site exist to help build up the Church but are unofficial, have no connection with any Church entity, and should not be looked to as a source for official information for any Church. All posts become property of byzcath.org. Contents copyright - 1996-2022 (Forum 1998-2022). All rights reserved.
Powered by UBB.threads™ PHP Forum Software 7.7.5